Open Access

A self-adjoint linear pencil $Q-\lambda P$ of ordinary differential operators


Full Text

Coming Soon.





Article Information

TitleA self-adjoint linear pencil $Q-\lambda P$ of ordinary differential operators
SourceMethods Funct. Anal. Topology, Vol. 2 (1996), no. 1, 38-54
MathSciNet MR1412545
CopyrightThe Author(s) 1996 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Heinz Langer, Reinhard Mennicken, and Christiane Tretter, A self-adjoint linear pencil $Q-\lambda P$ of ordinary differential operators, Methods Funct. Anal. Topology 2 (1996), no. 1, 38-54.


BibTex

@article {MFAT50,
    AUTHOR = {Langer, Heinz and Mennicken, Reinhard and Tretter, Christiane},
     TITLE = {A self-adjoint linear pencil $Q-\lambda P$ of ordinary differential operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {2},
      YEAR = {1996},
    NUMBER = {1},
     PAGES = {38-54},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=50},
}


All Issues